# SDR MASA2017120812825

- Difficulty date: December 8, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 33,578 hours, 27,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS INOP. STILL IN WORK.
